# SDR SIMA200922603

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 26,781 hours, 22,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 INSPECTION, FOUND LARGE EMERGENCY LIGHT EXIT MARKING SIGN ON THE RIGHT SIDE EMERGENCY EXIT HAD FAILED TO ILLUMINATE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY LIGHT DC/AC INVERTER IAW EMB 145 AMM 33-50-11.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
